# SDR CALA2013090991148

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 54,713 hours, 21,937 cycles
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibration
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STRONG NOSE WHEEL VIBRATION AT 90 KTS UNTIL AFTER RETRACTION.  CHECK NR 2 NOSE TIRE.   R&R BOTH NOSE TIRES IAW AMM.  SN OFF RT TIRE B2732P & SN OFF LT TIRE 8734P.
